MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION THERMAX BLOOD WARMER DISPOSABLE; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

BAXTER HEALTHCARE CORPORATION THERMAX BLOOD WARMER DISPOSABLE; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number 955516
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: initial reporter address - (b)(4).G1 address line 1: parc d'activitis des treize vents 92 rue des treize vents.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that during continuous renal replacement therapy (crrt) with a prismax machine equipped with a thermax blood warmer, a minor external blood leak was observed from the luer lock connection between the thermax disposable and the return blood line of the prismaflex st150 set, resulting in a small blood clot.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
H10: the device was received for evaluation.A visual inspection was performed, and it was noted that blood coagulated in the warmer luer connector of the return line at the level of the connection with the thermax connector.A functional air leak test was also performed, and no issues were noted.The reported condition was verified.The cause of the reported condition could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
THERMAX BLOOD WARMER DISPOSABLE
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
ECM - LIDER SAS
see h10
montrevel-en-bresse 01340
FR   01340
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key17034099
Report Number1416980-2023-02649
Device Sequence Number15180516
Product Code KDI
UDI-Device Identifier37332414123933
UDI-Public(01)37332414123933
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K190910
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/02/2025
Device Catalogue Number955516
Device Lot Number22G02
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2023
Supplement Date Received by Manufacturer06/28/2023
Initial Report FDA Received Date05/31/2023
Supplement Report FDA Received Date07/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PRISMAFLEX ST150 SET; PRISMAX MACHINE
Patient SexUnknown